# SDR DALA2021090705255

- Difficulty date: August 31, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 75,549 hours, 28,631 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Damaged
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 694 FOUND 4R GIRT BAR DAMAGED. CORRECTIVE ACTION: REMOVED AND INSTALLED 4R GIRT BAR AS REQ PER WORK CARD. (7899579)
